Alert archive / Kentucky / River Flood Warnings in 2019
River Flood Warning 38, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Feb 24, 2019, 9:32 AM CST for Warren County, Kentucky. It took effect at Feb 24, 2019, 4:36 PM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2019, 9:32 AM CST (15:32 UTC)
- In effect from
- Feb 24, 2019, 4:36 PM CST
- Expired
- Feb 25, 2019, 3:47 PM CST
- In force
- 23 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Warren County, KY
The radar
The Ft Campbell radar (KHPX), 82 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Barren River at Bowling Green (BWGK2). The gauge peaked at 30.82 ft at Feb 25, 2019, 12:00 AM CST.
- Action stage
- 26 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03314500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 24, 5:39 AM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 24, 5:39 AM CST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
639 AM EST Sun Feb 24 2019
.Short Term...(This afternoon through Monday)
Issued at 255 AM EST Sun Feb 24 2019
...Strong and Gusty West Winds Today into Tonight...
Main story today is the gusty west winds that will develop behind a
departing cold front, as a deepening 975mb low near the east end of
Lake Superior and a 1044mb high over the Canadian Prairie create a
ridiculously strong pressure gradient. Very strong wind fields aloft
with 500mb winds touching 100kt, as well as a mixy boundary layer,
all support strong gusts. Look for frequent 40 mph gusts over most,
if not all of the area, with occasionaly 50 mph gusts not out of the
question from the I-64 corridor northward. In coordination with JKL,
will expand the advisory southward to the Tennessee border. Gusts
will be marginal across the south, but with the soils even more
saturated there compared to our northern counties, impacts may not
be much different.
Temps will be nearly flat through the day given the cold advection
pattern, and a profile that goes dry adiabatic before sunrise. Still
a substantial bust potential depending on the timing of the front,
which we are counting on for about a 10 degree drop before daybreak.
Tonight is also tricky given that breezy conditions will persist
well after sunset. If the winds slack off just before sunrise on
Monday, we could see a sharp drop at that time. Otherwise guidance
temps are almost certainly too cold.
&&
.Long Term...(Monday night through Saturday)
Issued at 300 AM EST Sun Feb 24 2019
Sunday Night - Wednesday
A weakly amplified upper trough will sit over New England and slowly
move off shore. This will provide shallow ridging for most of the
United States. A surface high will dominate keeping skies mostly
clear and temperatures close to average for this time of year.
Thursday - Sunday
Early on Thursday, the westerly upper flow becomes the slightest bit
more southerly as the ridge axis passes the CWA. At the surface
along the Ohio River Valley, a weak low forms as a shortwave passes
through Indiana. This will help the precipitation chances over
southern Indiana and central Kentucky. By the second half of the day
when precipitation looks most likely, any precipitation will fall as
rain as temperatures will be in the mid 40s in southern Indiana to
mid 50s in central Kentucky.
Thursday night, rain chances drop to around 20-40 percent in south
central Kentucky. Overhead the mild westerly flow is about to get
much more amplified, and by Friday afternoon, the CWA is sitting in
front of an upper trough centered over New Mexico. The trough is co-
located with a cold front that will race towards the CWA.
Friday evening into night, a quick moving line of showers with
possible thunderstorms will move through the area. Behind this front
winds will become northwest, skies will clear, and temperatures will
drop. By Sunday, high temperatures will be in the low 30s.
&&
.Aviation...(12Z TAF Issuance)
Updated at 625 AM EST Sun Feb 24 2019
Cold front has pushed through HNB and is now poised to move through
SDF and BWG around the valid time of these TAFs. Stratus deck will
lower ceilings to MVFR, but now looks to stay above fuel-alternate.
Main operational impact will be from very gusty west winds, with
prevailing gusts near 35 kt but occasional peaks over 40 kt. Don't
expect quite as much wind at BWG but still should hit gusts near or
just above 30 kt.
Stratus will clear out early afternoon but the winds stay up until
sunset. Even then we'll only lose some of the gustiness, with 25 kt
gusts likely well into the night.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 7 PM EST /6 PM CST/ this evening for
INZ076>079-083-084-089>092.
KY...Wind Advisory until 7 PM EST /6 PM CST/ this evening for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
&&
Short Term...RAS
Long Term...KDW
Aviation...RASHazardous weather outlook, Feb 24, 2:54 AM CST, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 354 AM EST Sun Feb 24 2019 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-250900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 354 AM EST Sun Feb 24 2019 /254 AM CST Sun Feb 24 2019/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong, very gusty west winds will occur today behind a cold front. Frequent gusts of 40 to 50 mph are expected with isolated gusts over 50 mph. This will cause limbs and some trees to fall, and could cause some power outages. Area rivers will remain high from recent rainfall. See our webpage for the most recent updates to river flood advisories and flood warnings. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should report strong wind gusts and any downed trees or limbs today. RAS/KDW
In the hours before
Local storm report, Feb 24, 8:11 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 AM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD BUFFALO 37.51N 85.70W
02/23/2019 LARUE KY PUBLIC
HALL GADDIE ROAD CLOSED DUE TO HIGH WATER.
&&
BJSLocal storm report, Feb 24, 8:25 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
925 AM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM FLASH FLOOD 1 SE SHORT CREEK 37.53N 86.47W
02/23/2019 GRAYSON KY 911 CALL CENTER
SHORT CREEK WAS FLOWING OVER THE ROAD AT THE
INTERSECTION OF HIGHWAY 79 AND HIGHWAY 54.
&&
BJSLocal storm report, Feb 24, 8:54 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 AM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD RUSSELL SPRINGS 37.05N 85.07W
02/23/2019 RUSSELL KY 911 CALL CENTER
SEVERAL ROADS THROUGHOUT THE COUNTY HAD TO
BE CLOSED DUE TO HIGH WATER.
&&
BJSLocal storm report, Feb 24, 8:59 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 AM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM NON-TSTM WND GST 4 NW OKOLONA 38.18N 85.74W
02/24/2019 M54 MPH JEFFERSON KY ASOS
ASOS AT LOUISVILLE INTERNATIONAL AIRPORT
MEASURED 54 MPH.
&&
BJSLocal storm report, Feb 24, 9:03 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 AM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND GST 4 SE MILLERSBURG 38.27N 84.10W
02/24/2019 M50 MPH NICHOLAS KY MESONET
MEASURED AT THE NICHOLAS COUNTY MESONET
SITE.
&&
BJSLocal storm report, Feb 24, 9:16 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1016 AM EST SUN FEB 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM FLASH FLOOD 3 W HODGENVILLE 37.56N 85.79W
02/24/2019 LARUE KY PUBLIC
PHILLIPS LANE IN HODGENVILLE AND HIGHWAY 222
WERE UNDER WATER.
1140 PM FLASH FLOOD BUFFALO 37.51N 85.70W
02/23/2019 LARUE KY PUBLIC
HALL GADDIE ROAD CLOSED DUE TO HIGH WATER.
1139 PM FLASH FLOOD 3 ENE MORELAND 37.51N 84.77W
02/23/2019 LINCOLN KY 911 CALL CENTER
A WATER RESCUE HAD TO BE PERFORMED ON FROG
BRANCH ROAD.
1055 PM HEAVY RAIN 1 SE CANMER 37.27N 85.77W
02/23/2019 M2.03 INCH HART KY MESONET
MEASURED IN THE PAST 6 HOURS AT THE HART
COUNTY KENTUCKY MESONET STATION.
1050 PM FLOOD 1 NE PLUM SPRINGS 37.03N 86.37W
02/23/2019 WARREN KY EMERGENCY MNGR
MULTIPLE ROADS COUNTYWIDE HAVE WATER
COVERING THEM, ESPECIALLY ON THE NORTHEAST
SIDE OF BOWLING GREEN IN PLUM SPRINGS AREA
NEAR MOORMAN LN.
1030 PM FLASH FLOOD 3 NE WINDSOR 37.16N 84.88W
02/23/2019 CASEY KY TRAINED SPOTTER
FLOODING ON SLOAN FORK RD NEAR SLOAN FORK.
FLOODING ALSO IN YOSEMITE NEAR BREEDEN &
WITHERS STORE. A CAR WAS CAUGHT IN FLOOD
WATERS.
1030 PM FLASH FLOOD 1 E EDMONTON 36.98N 85.61W
02/23/2019 METCALFE KY 911 CALL CENTER
5 ROADS THROUGHOUT THE COUNTY HAD TO BE
CLOSED DUE TO FLOODING LAST EVENING. SEVERAL
MORE HAVE BEEN CLOSED SINCE FRIDAY.
1030 PM HEAVY RAIN 2 ENE HODGENVILLE 37.58N 85.70W
02/23/2019 M2.05 INCH LARUE KY MESONET
MEASURED AT THE LARUE COUNTY KENTUCKY
MESONET STATION.
1009 PM FLASH FLOOD 3 NNE GRADYVILLE 37.13N 85.40W
02/23/2019 ADAIR KY EMERGENCY MNGR
ROADS AFFECTED BY FLOODING: RUSSELL CREEK AT
MILLTOWN RD IN MILLTOWN, WHITE OAK CHURCH
ROAD AT COFFEY HOLE, AND ABRELL ROAD.
1007 PM FLASH FLOOD 4 SSE REDHOUSE 37.78N 84.24W
02/23/2019 MADISON KY EMERGENCY MNGR
WATER ALONG HUNTER LN AND UNION CITY ROAD IS
MOVING SWIFTLY ALONG THESE ROADS...ALSO OVER
TATES CREEK RD. ALSO ON CATALPA LOOP IN THE
CITY OF RICHMOND.
1000 PM FLOOD 1 NNE BOWLING GREEN 36.99N 86.43W
02/23/2019 WARREN KY PUBLIC
REPORT AND PICTURES OF FLOODING AROUND
FAIRVIEW PLAZA IN BOWLING GREEN, KY.
PICTURES OF CARS TRYING TO DRIVE THROUGH
DEEP STANDING WATER.
0950 PM FLOOD 6 SW CLINTONVILLE 38.03N 84.36W
02/23/2019 FAYETTE KY PUBLIC
REPORT AND PICTURES OF NEIGHBORHOOD FLOODING
AND STANDING WATER IN CHILESBURG KY AREA.
0939 PM FLASH FLOOD 2 NW FRANKLIN 36.75N 86.59W
02/23/2019 SIMPSON KY EMERGENCY MNGR
KY2592 AT HWY 73 IS IMPASSABLE DUE TO
FLOODING. HWY 73 IS STILL OPEN.
0939 PM FLASH FLOOD 7 ENE CRAB ORCHARD 37.51N 84.39W
02/23/2019 GARRARD KY 911 CALL CENTER
A WATER RESCUE WAS NEEDED ON COPPER CREEK
ROAD.
0930 PM FLOOD 1 ESE VALLEY VIEW 37.83N 84.42W
02/23/2019 MADISON KY EMERGENCY MNGR
WATER RESCUE ON TATES CREEK RD.
0910 PM FLOOD 1 ESE RICHMOND 37.74N 84.28W
02/23/2019 MADISON KY EMERGENCY MNGR
STANDING WATER NEAR ALTAMONT AND RACE
STREETS IN RICHMOND.
0850 PM FLASH FLOOD 2 W ALBANY 36.69N 85.17W
02/23/2019 CLINTON KY EMERGENCY MNGR
DICKEN CHAPEL ROAD CLOSED DUE TO FLOODING.
0849 PM FLOOD 2 SSW MCCREARY 37.64N 84.54W
02/23/2019 GARRARD KY PUBLIC
REPORT AND PICTURES OF ROADS IMPASSIBLE DUE
TO STANDING WATER IN GARRARD COUNTY.
0835 PM FLASH FLOOD 1 ENE LEWISBURG 36.99N 86.94W
02/23/2019 LOGAN KY TRAINED SPOTTER
WATER OVER ROAD 1/2 MILE FROM 106 AND 1153
INTERSECTION NEAR ALUM CREEK. SPOTTER
REPORTED 10 INCHES OF WATER.
0835 PM FLASH FLOOD RUSSELL SPRINGS 37.05N 85.07W
02/23/2019 RUSSELL KY 911 CALL CENTER
SEVERAL ROADS THROUGHOUT THE COUNTY HAD TO
BE CLOSED DUE TO HIGH WATER.
0825 PM FLASH FLOOD BURKESVILLE 36.79N 85.37W
02/23/2019 CUMBERLAND KY 911 CALL CENTER
12 ROADS HAD TO BE CLOSED THROUGHOUT THE
COUNTY FROM A COMBINATION OF FLASH FLOODING,
AREAL FLOODING, AND RIVER FLOODING.
0813 PM FLASH FLOOD 3 NW CAMPBELLSVILLE 37.37N 85.39W
02/23/2019 TAYLOR KY EMERGENCY MNGR
EMERGENCY SERVICES ARE ENROUTE TO PERFORM A
SWIFT WATER RESCUE ON A MOTORISTS STRANDED
ON SALEM CHURCH RD.
0805 PM HEAVY RAIN 2 ENE HARTFORD 37.46N 86.85W
02/23/2019 M2.00 INCH OHIO KY MESONET
AT THE OHIO COUNTY MESONET STATION OVER THE
PAST 3 TO 6 HOURS.
0755 PM FLASH FLOOD 6 E EXIE 37.18N 85.43W
02/23/2019 GREEN KY EMERGENCY MNGR
DRIVER REPORTED FAST FLOWING WATER OVER
HIGHWAY 61 BETWEEN GREENSBURG AND COLUMBIA
AND DECIDED NOT TO DRIVE THROUGH IT.
EMERGENCY CREWS EN ROUTE TO CLOSE THE
ROADWAY.
0739 PM FLASH FLOOD 2 ESE MORGANTOWN 37.21N 86.67W
02/23/2019 BUTLER KY BROADCAST MEDIA
ROAD CLOSURES DUE TO FLOODING: KY 403 MP
4-5.
0739 PM FLASH FLOOD 4 NE HESTAND 36.69N 85.57W
02/23/2019 MONROE KY BROADCAST MEDIA
KY 214 FERRY CLOSED DUE TO FLOODING.
0739 PM FLASH FLOOD 4 NW BOWLING GREEN 37.02N 86.48W
02/23/2019 WARREN KY BROADCAST MEDIA
KY 1435 MP 11-12 CLOSED DUE TO FLOODING.
0739 PM FLASH FLOOD 3 SSE AUBURN 36.82N 86.69W
02/23/2019 SIMPSON KY BROADCAST MEDIA
KY 103 MP 0-1.5 CLOSED DUE TO FLOODING.
0739 PM FLASH FLOOD 1 WNW WINDYVILLE 37.22N 86.35W
02/23/2019 EDMONSON KY BROADCAST MEDIA
ROAD CLOSED DUE TO FLOODING: KY 655 MP 2-3.
0658 PM FLASH FLOOD 3 SSE KESSINGER 37.27N 85.94W
02/23/2019 HART KY 911 CALL CENTER
WATER RUSING OVER LAWLER BEND ROAD. ANOTHER
ROAD CLOSED ON KY 1140.
0645 PM FLASH FLOOD 3 N WINDYVILLE 37.26N 86.34W
02/23/2019 EDMONSON KY 911 CALL CENTER
BLACKGOLD-GRASSLAND ROAD HAD TO BE CLOSED AT
A BRIDGE DUE TO HIGH WATER.
0645 PM FLASH FLOOD 2 WNW MAYNARD 36.78N 86.12W
02/23/2019 ALLEN KY 911 CALL CENTER
WATER OVER ROAD AT THE INTERSECTION OF
WHITNEY ROAD AND PARKHURST ROAD.
0610 PM FLASH FLOOD RUSSELLVILLE 36.85N 86.89W
02/23/2019 LOGAN KY 911 CALL CENTER
LOGAN COUNTY DISPATCH REPORTED THAT SEVERAL
ROADS ACROSS THE COUNTY ARE BEING CLOSED BY
BOTH CITY AND COUNTY PERSONNEL.
0524 PM FLASH FLOOD 1 SE SHORT CREEK 37.53N 86.47W
02/23/2019 GRAYSON KY 911 CALL CENTER
SHORT CREEK WAS FLOWING OVER THE ROAD AT THE
INTERSECTION OF HIGHWAY 79 AND HIGHWAY 54.
0520 PM FLASH FLOOD HARTFORD 37.45N 86.89W
02/23/2019 OHIO KY 911 CALL CENTER
REPORTED FLOODED ROADS: W WASHINGTON STREET,
SR 69, AND GOSHEN RD.
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 6:30 PM CST | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Bullitt, Casey, Clark and 19 more | 6 hr |
| Feb 23, 6:50 PM CST | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Fayette and 10 more | 6 hr |
| Feb 23, 8:06 PM CST | River Flood Warning | LMK | Ohio | 48 hr |
| Feb 23, 8:13 PM CST | River Flood Warning | LMK | Warren | 31 hr |
| Feb 23, 8:49 PM CST | Flash Flood Warning | LMK | Anderson, Boyle, Garrard, Lincoln, Madison, Mercer and 3 more | 6 hr |
| Feb 23, 9:22 PM CST | Flash Flood Warning | LMK | Hardin, Larue, Marion, Meade, Nelson | 3 hr |
| Feb 23, 11:28 PM CST | Areal Flood Warning | LMK | Boyle, Green, Marion, Taylor | 3 hr |
| Feb 23, 11:42 PM CST | River Flood Warning | LMK | Garrard, Jessamine | 3 days |
| Feb 23, 11:44 PM CST | Areal Flood Warning | LMK | Boyle, Jessamine, Mercer, Washington, Woodford | 3 hr |
| Feb 23, 11:44 PM CST | River Flood Warning | LMK | Franklin | 31 hr |
| Feb 24, 12:11 AM CST | Areal Flood Advisory | LMK | Larue, Nelson | 3 hr |
| Feb 24, 12:59 AM CST | Areal Flood Advisory | LMK | Butler, Logan | 3 hr |
| Feb 24, 12:59 AM CST | River Flood Warning | LMK | Bourbon | 23 hr |
| Feb 24, 2:21 AM CST | Areal Flood Advisory | LMK | Allen, Barren, Edmonson, Hart, Ohio, Simpson and 1 more | 3 hr |
| Feb 24, 2:38 AM CST | Areal Flood Advisory | LMK | Adair, Casey, Lincoln, Marion | 3 hr |
| Feb 24, 4:58 AM CST | River Flood Advisory | LMK | Garrard, Jessamine, Mercer | 5 hr |
| Feb 24, 6:22 AM CST | River Flood Advisory | LMK | Hart | 69 min |
| Feb 24, 7:26 AM CST | River Flood Warning | LMK | Hart | 52 hr |
| Feb 24, 9:27 AM CST | River Flood Warning | LMK | Garrard, Jessamine, Mercer | 27 hr |
| Feb 24, 9:29 AM CST | River Flood Warning | LMK | Hardin, Jefferson, Meade | 5 days |
| Feb 24, 9:30 AM CST | River Flood Advisory | LMK | Anderson, Franklin, Woodford | 8 hr |
| Feb 24, 10:04 AM CST | River Flood Warning | LMK | Hardin, Nelson | 68 hr |
| Feb 24, 2:27 PM CST | Areal Flood Warning | LMK | Clinton, Cumberland, Monroe, Russell | 24 hr |
| Feb 24, 5:08 PM CST | River Flood Warning | LMK | Anderson, Franklin, Woodford | 65 hr |
Nearby
River Flood Warnings in Kentucky, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.